# SDR 08092005A

- Difficulty date: August 9, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N304CE
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 30,462 hours, 35,352 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HAD MOMENTARY FLAMEOUT IN FLIGHT AT FL210-11 DEGREES W/TRACE ICE, IGNITION KICKED IN RIGHT AWAY.  PERFORMED ENGINE RUN AFTER LT ENGINE BORESCOPE TO VERY PROPER ENGINE PERFORMANCE.  ALSO, PERFORMED ENGINE OVERSPEED TEST IAW COLGAN WORKCARD 73-20-01S, OPS CHECK GOOD.
